# SDR EIA2008050

- Difficulty date: September 17, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(2) EACH EMERGENCY LIGHT ON UPPER DECK CEILING ARE OUT.  EMERGENCY LIGHT ASSY U/D AFT REPLACED IAW MM 33-51-00.  OPS CHECKED NORMAL. REPAIRED WIRE AT PIN NR 3 BROKEN AT KITE ASSY IAW STANDARD PRACTICES ALSO REPAIRED PIN IAW MANUAL OPS CHECKED NORMAL. (K)
